# SDR TI1R001481

- Difficulty date: June 18, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 066040211411
- Part serial: 1436
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL GENERATOR, INTERMITTENTLY CAUSES EFIS TO GO TO (TEST IN PROGRESS)-THEN ERROR OF SIGNAL ON EFIS T, REMOVED AND REPLACED.
